# SDR CALA2015080300633

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 49,088 hours, 18,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EACH LIGHTNING STRIKES JUST AFT OF STATION 500G BETWEEN STRINGERS 24L & 25L. REMOVED DAMAGE & INSTALLED RIVET AT LOCATION 1.  REPAIR DOUBLER AT LOCATION 2 IAW PART 1 OF ECRA 5330-05314.  DIP INITIATED TO ACCOMPLISH PERMANENT REPAIR PRIOR TO 7 30 2017.  PLANNING TO CONTACT ENGINEERING AFTER 5 30 2017 BUT BEFORE 6 30 2017 FOR THE PERMANENT REPAIR IAW PART 1 STEP E OF ECRA 5330-05314.
